MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-2447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6) 2025.However, the device was never activated as the patient missed their activation appointment.On (b)(6) 2025, the patient reported their incision site was not healing and they had been seeing wound care at their primary care.The implanting clinician and territory manager were not made aware of the delayed wound healing until (b)(6) 2025.The patient is seeing wound care for debridement and will follow-up with urology.No further information is available at this time.
 
Additional Manufacturer Narrative
The device history file for both the ecoin device (503075) including the sterile load history report (300-912) and the procedural kit lot (301-250) available at the implantation facility were reviewed and there were no related issues found.Potential causes of impaired healing include: the patient having co-morbidities, the patient participating in any unusual/strenuous activity, or experiencing any trauma at the implant site.The ecoin device is used to treat urgency urinary incontinence.The cause of the impaired healing is unknown.The investigation findings do not lead to a clear conclusion on the cause of the impaired healing.Therefore, the root cause code was selected as unable to determine.
 
Additional Manufacturer Narrative
The device history file for both the ecoin device (503075) including the sterile load history report (300-912) and the procedural kit lot (301-250) available at the implantation facility were reviewed and there were no related issues found.Potential causes of impaired healing include: the patient having co-morbidities, the patient participating in any unusual/strenuous activity, or experiencing any trauma at the implant site.However, the patient did not report any unusual activity or trauma.The ecoin device is used to treat urgency urinary incontinence.The cause of the impaired healing is unknown.The investigation findings do not lead to a clear conclusion on the cause of the impaired healing.Therefore, the root cause code was selected as unable to determine.
 
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6) 2025.However, the device was never activated as the patient missed their activation appointment.On (b)(6) 2025, the patient reported their incision site was not healing and they had been seeing wound care at their primary care.The implanting clinician and territory manager were not made aware of the delayed wound healing until (b)(6) 2025.The patient is seeing wound care for debridement and will follow-up with urology.Additional information was provided on august 14, 2025.An infection was confirmed, the patient is no longer on antibiotics, and the wound is healing.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
alicia pagliaro
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key22810063
Report Number3010878085-2025-00004
Device Sequence Number15403243
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)240604(17)260604
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Catalogue Number1011-2447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale